Next Article in Journal
Singularity Formation in the Inviscid Burgers Equation
Next Article in Special Issue
Boundary Value Problems of Hadamard Fractional Differential Equations of Variable Order
Previous Article in Journal
Constraints on Newtonian Interplanetary Point-Mass Interactions in Multicomponent Systems from the Symmetry of Their Cycles
Previous Article in Special Issue
New Hermite–Hadamard Inequalities in Fuzzy-Interval Fractional Calculus and Related Inequalities
 
 

Order Article Reprints

Journal: Symmetry, 2021
Volume: 13
Number: 847

Article: Invariant Solutions of Black–Scholes Equation with Ornstein–Uhlenbeck Process
Authors: by Maba Boniface Matadi and Phumlani Lawrence Zondi
Link: https://www.mdpi.com/2073-8994/13/5/847

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop